REAL

Hitting a path: a generalization of weighted connectivity via game theory

Szeszlér, Dávid (2019) Hitting a path: a generalization of weighted connectivity via game theory. JOURNAL OF COMBINATORIAL OPTIMIZATION, 38 (1). pp. 72-85. ISSN 1382-6905 (print); 1573-2886 (online)

[img] Text
JOCO2019_szeszler.pdf
Restricted to Registered users only until 31 July 2020.

Download (253kB) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 17 Jun 2019 07:13
Last Modified: 17 Jun 2019 07:13
URI: http://real.mtak.hu/id/eprint/93829

Actions (login required)

Edit Item Edit Item